Doctor insights on:
Mirtazapine And Pregnancy
If you're pregnant or planning to get pregnant, there are many things you can do to give your baby a healthy start: Regular prenatal visits along with laboratory testing, ultrasounds, prenatal vitamins and immunizations (like the flu shot and whopping cough booster). Now's the time to eat healthy, stay hydrated, and ...Read more
No and no: As far as i know mirtazepine does not effect HCG levels. ...Read more
2 - 4 weeks: Like most other antidepressants, Mirtazapine (brand name remeron) usually starts to result in improvement after about 2 weeks of use, with increasing benefit over the next several weeks. In my own practice, i tend not to wait much past 4 weeks if there's been no benefit at all; other psychiatrists will say to wait up to 6 or 8 weeks. ...Read moreSee 1 more doctor answer
Mirtazepine: Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some people, not for others. ...Read moreSee 2 more doctor answers
Mirtazepine: Mirtazepine, or remeron, is an antidepressant which can both improve sleep and appetite. If a depressed patient has trouble with both falling asleep and maintaining body weight, the side effects of sedation and increased appetite can be used to advantage. ...Read moreSee 2 more doctor answers
Will mirtazapine make me gain weight if I keep my diet the same? Some say they have gained a lot of weight while not changing their diet at all,
Weight gain s/e?: Unfortunately, weight gain is a common side effect of mirtazapine. Some prescribe it to enhance appetite in those patients who eat little because of depression. Improving your diet and increasing exercise are helpful. However, review your concern re weight gain while taking mirtazapine with prescribing doctor. See: http://www.drugs.com/sfx/mirtazapine-side-effects.html I hope this helps. ...Read moreSee 2 more doctor answers
Taper off!: It's as safe as others - but each Pt. has different sensitivities/side effects. To avoid potentially serious w/drawal - this (as several medications) needs to be reduced slowly. It's best to have medical guidance - but if impossible, step down dose by 15mg every 2 weeks till at 0mg. That's slow - but should be safe. If you can, research drugs BEFORE starting to know more about them. Best wishes! ...Read moreSee 1 more doctor answer
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
- Talk to a doctor live online for free
- Signs and symptoms of pregnancy while on depo-provera
- Did you have implantation bleeding and a negative pregnancy test
- Pregnancy after uterine ablation and tubal ligation
- Ask a doctor a question free online
- Do you hurt in the lower back and hip in early signs of pregnancy?
- How can you tell the difference between an ovarian cyst and ectopic pregnancy?
- Is your cervix low and open in the early stages of pregnancy?
- Missed period fatigue and negative pregnancy test
- Talk to a obstetrician and gynecologist online